Alert archive / Ohio / River Flood Warnings in 2022
River Flood Warning 35, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Mar 8, 2022, 12:52 AM EST for Trumbull County, Ohio. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 8, 2022, 12:52 AM EST (05:52 UTC)
- Expired
- Mar 8, 2022, 9:31 PM EST
- In force
- 21 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Trumbull County, OH
The river
Written for the forecast point Mahoning River at Leavittsburg (LEAO1). The gauge peaked at 14.02 ft at Mar 8, 2022, 10:00 AM EST.
- Action stage
- 10 ft
- Minor stage
- 12.5 ft
- Moderate stage
- 14 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03094000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
253
WGUS41 KCLE 080552
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
1252 AM EST Tue Mar 8 2022
...The National Weather Service in Cleveland OH has issued a Flood
Warning for the following rivers in Ohio...
Mahoning River At Leavittsburg affecting Trumbull County.
For the Mahoning River...including Leavittsburg, Warren,
Youngstown...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this morning by 1100 AM EST.
&&
OHC155-081600-
/O.NEW.KCLE.FL.W.0035.220308T0552Z-220309T0231Z/
/LEAO1.1.ER.220308T0527Z.220308T1200Z.220308T2030Z.NO/
1252 AM EST Tue Mar 8 2022
...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING TO LATE THIS
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Mahoning River At Leavittsburg.
* WHEN...From early this morning to late this evening.
* IMPACTS...At 14.0 feet, Several homes in Meadowbrook Drive
surrounded by flood waters. Flood waters south of Turner Road.
Riverview Drive and Lover's Lane also inundated.
* ADDITIONAL DETAILS...
- At 12:15 AM EST Tuesday the stage was 12.4 feet.
- Forecast...The river is expected to rise to a crest of 13.8
feet this morning. It will then fall below flood stage late
this afternoon.
- Flood stage is 12.5 feet.
- Flood History...This crest compares to a previous crest of
13.8 feet on 04/16/1972.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
265 follow-up statements
827
WGUS81 KCLE 081130 RRA
FLSCLE
Flood Statement
National Weather Service Cleveland OH
630 AM EST Tue Mar 8 2022
...The Flood Warning continues for the following rivers in Ohio...
Mahoning River At Leavittsburg affecting Trumbull County.
For the Mahoning River...including Leavittsburg, Warren,
Youngstown...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon by 430 PM EST.
&&
OHC155-082130-
/O.EXT.KCLE.FL.W.0035.000000T0000Z-220309T0230Z/
/LEAO1.1.ER.220308T0527Z.220308T1200Z.220308T2030Z.NO/
630 AM EST Tue Mar 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mahoning River At Leavittsburg.
* WHEN...Until late this evening.
* IMPACTS...At 14.0 feet, Several homes in Meadowbrook Drive
surrounded by flood waters. Flood waters south of Turner Road.
Riverview Drive and Lover's Lane also inundated.
* ADDITIONAL DETAILS...
- At 6:15 AM EST Tuesday the stage was 13.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:15 AM EST Tuesday was 13.6 feet.
- Forecast...The river is expected to rise to a crest of 13.8
feet this morning. It will then fall below flood stage late
this afternoon.
- Flood stage is 12.5 feet.
- Flood History...This crest compares to a previous crest of
13.8 feet on 04/16/1972.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
26875
WGUS81 KCLE 081150
FLSCLE
Flood Statement
National Weather Service Cleveland OH
650 AM EST Tue Mar 8 2022
...The Flood Warning continues for the following rivers in Ohio...
Mahoning River At Leavittsburg affecting Trumbull County.
For the Mahoning River...including Leavittsburg, Warren,
Youngstown...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon by 500 PM EST.
&&
OHC155-082200-
/O.EXT.KCLE.FL.W.0035.000000T0000Z-220309T0208Z/
/LEAO1.1.ER.220308T0527Z.220308T1200Z.220308T2008Z.NO/
650 AM EST Tue Mar 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mahoning River At Leavittsburg.
* WHEN...Until late this evening.
* IMPACTS...At 14.0 feet, Several homes in Meadowbrook Drive
surrounded by flood waters. Flood waters south of Turner Road.
Riverview Drive and Lover's Lane also inundated.
* ADDITIONAL DETAILS...
- At 6:15 AM EST Tuesday the stage was 13.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:15 AM EST Tuesday was 13.6 feet.
- Forecast...The river is expected to rise to a crest of 13.9
feet this morning. It will then fall below flood stage late
this afternoon.
- Flood stage is 12.5 feet.
- Flood History...This crest compares to a previous crest of
13.9 feet on 03/30/1960.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
26034
WGUS41 KCLE 081641
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
1141 AM EST Tue Mar 8 2022
...Forecast flooding changed from Minor to Moderate severity and
increased in duration for the following rivers in Ohio...
Mahoning River At Leavittsburg affecting Trumbull County.
For the Mahoning River...including Leavittsburg, Warren,
Youngstown...Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening by 945 PM EST.
&&
OHC155-090245-
/O.EXT.KCLE.FL.W.0035.000000T0000Z-220309T0656Z/
/LEAO1.2.ER.220308T0527Z.220308T1530Z.220309T0056Z.NO/
1141 AM EST Tue Mar 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Mahoning River At Leavittsburg.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 14.0 feet, Several homes in Meadowbrook Drive
surrounded by flood waters. Flood waters south of Turner Road.
Riverview Drive and Lover's Lane also inundated.
* ADDITIONAL DETAILS...
- At 11:15 AM EST Tuesday the stage was 14.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:15 AM EST Tuesday was 14.0 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 5.4 feet Sunday morning.
- Flood stage is 12.5 feet.
- Flood History...This crest compares to a previous crest of
14.0 feet on 04/13/1994.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
Lombardy667
WGUS81 KCLE 082044
FLSCLE
Flood Statement
National Weather Service Cleveland OH
344 PM EST Tue Mar 8 2022
...The Flood Warning is extended for the following rivers in Ohio...
Black River At Elyria affecting Lorain County.
...The Flood Warning continues for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.
Eagle Creek At Phalanx Station affecting Trumbull County.
Mahoning River At Warren affecting Trumbull County.
Mahoning River At Leavittsburg affecting Trumbull County.
For the Black River...including Elyria...Minor flooding is forecast.
For the Killbuck Creek...including Killbuck...Minor flooding is
forecast.
For the Mahoning River...including Leavittsburg, Warren,
Youngstown...Minor flooding is forecast.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight by 130 AM EST.
&&
OHC093-090645-
/O.EXT.KCLE.FL.W.0032.000000T0000Z-220309T2145Z/
/ELRO1.1.ER.220307T2115Z.220309T0000Z.220309T1545Z.NO/
344 PM EST Tue Mar 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Black River At Elyria.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 11.0 feet, Flooding along the East Branch of the
Black River on Foster Road in Penfield Township.
* ADDITIONAL DETAILS...
- At 3:15 PM EST Tuesday the stage was 11.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:15 PM EST Tuesday was 11.3 feet.
- Forecast...The river is expected to rise to a crest of 11.3
feet this evening. It will then fall below flood stage late
tomorrow morning.
- Flood stage is 9.5 feet.
- Flood History...This crest compares to a previous crest of
12.0 feet on 03/23/1955.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC155-090645-
/O.EXT.KCLE.FL.W.0029.000000T0000Z-220309T1735Z/
/PHAO1.1.ER.220307T1557Z.220308T0745Z.220309T1135Z.UU/
344 PM EST Tue Mar 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Eagle Creek At Phalanx Station.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and
Knowlton Roads will be flooded and impassable.
* ADDITIONAL DETAILS...
- At 3:00 PM EST Tuesday the stage was 11.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:00 PM EST Tuesday was 12.6 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 6.1 feet late
Thursday morning.
- Flood stage is 9.5 feet.
- Flood History...This crest compares to a previous crest of
11.2 feet on 10/25/1926.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
OHC075-169-090645-
/O.EXT.KCLE.FL.W.0026.000000T0000Z-220311T1800Z/
/KILO1.1.ER.220307T1853Z.220308T1345Z.220311T1200Z.NO/
344 PM EST Tue Mar 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Killbuck Creek Near Killbuck.
* WHEN...Until early Friday afternoon.
* IMPACTS...At 17.0 feet, Private property on Water Street in the
Village of Killbuck flooded. Several county and local roads
impassable including State Route 60 south and County Road 621.
* ADDITIONAL DETAILS...
- At 3:00 PM EST Tuesday the stage was 16.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:00 PM EST Tuesday was 16.8 feet.
- Forecast...The river is expected to fall below flood stage
Friday morning and continue falling to 12.9 feet Sunday
morning.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.8 feet on 02/24/1975.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-090630-
/O.CON.KCLE.FL.W.0036.000000T0000Z-220309T0618Z/
/WRNO1.1.ER.220308T1128Z.220308T1915Z.220309T0018Z.NO/
344 PM EST Tue Mar 8 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL JUST AFTER MIDNIGHT
TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mahoning River At Warren.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 10.0 feet, River is out of banks, southern portions
of South Park Road threatened. Flooding can be expected at Walnut
and Beaver, along South Park Avenue and along Hayden Street.
* ADDITIONAL DETAILS...
- At 3:30 PM EST Tuesday the stage was 10.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:30 PM EST Tuesday was 10.5 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 4.0 feet Sunday morning.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
11.0 feet on 05/23/2004.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4129 8084 4121 8077 4115 8081 4121 8086
$$
OHC155-090645-
/O.CON.KCLE.FL.W.0035.000000T0000Z-220309T0656Z/
/LEAO1.1.ER.220308T0527Z.220308T1530Z.220309T0056Z.NO/
344 PM EST Tue Mar 8 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL JUST AFTER MIDNIGHT
TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mahoning River At Leavittsburg.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 14.0 feet, Several homes in Meadowbrook Drive
surrounded by flood waters. Flood waters south of Turner Road.
Riverview Drive and Lover's Lane also inundated.
* ADDITIONAL DETAILS...
- At 3:15 PM EST Tuesday the stage was 13.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:15 PM EST Tuesday was 14.0 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 5.4 feet Sunday morning.
- Flood stage is 12.5 feet.
- Flood History...This crest compares to a previous crest of
13.6 feet on 12/15/1977.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
Lombardy477
WGUS81 KCLE 090203
FLSCLE
Flood Statement
National Weather Service Cleveland OH
903 PM EST Tue Mar 8 2022
...The Flood Warning is extended for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.
...The Flood Warning is cancelled for the following rivers in Ohio...
Mahoning River At Warren affecting Trumbull County.
Mahoning River At Leavittsburg affecting Trumbull County.
...The Flood Warning continues for the following rivers in Ohio...
Black River At Elyria affecting Lorain County.
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
The next statement will be issued this evening by 1015 PM EST.
&&
OHC155-090315-
/O.CAN.KCLE.FL.W.0036.000000T0000Z-220309T0203Z/
/WRNO1.1.ER.220308T1128Z.220308T1915Z.220309T0027Z.NO/
903 PM EST Tue Mar 8 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Mahoning River At Warren.
* ADDITIONAL DETAILS...
- At 8:30 PM EST Tuesday the stage was 9.8 feet.
- Forecast...The river is expected to fall to 4.0 feet Sunday
morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4129 8084 4121 8077 4115 8081 4121 8086
$$
OHC155-090315-
/O.CAN.KCLE.FL.W.0035.000000T0000Z-220309T0203Z/
/LEAO1.1.ER.220308T0527Z.220308T1530Z.220309T0051Z.NO/
903 PM EST Tue Mar 8 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Mahoning River At Leavittsburg.
* ADDITIONAL DETAILS...
- At 8:15 PM EST Tuesday the stage was 12.4 feet.
- Forecast...The river is expected to fall to 5.4 feet Sunday
morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC093-091100-
/O.EXT.KCLE.FL.W.0032.000000T0000Z-220309T1052Z/
/ELRO1.N.ER.220307T2115Z.220308T1930Z.220309T0452Z.NO/
903 PM EST Tue Mar 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring.
* WHERE...Black River At Elyria.
* WHEN...Until late tonight.
* IMPACTS...At 9.5 feet, Flooding begins south of Elyria in Carlisle
Township along Woodside Drive.
* ADDITIONAL DETAILS...
- At 8:15 PM EST Tuesday the stage was 10.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 PM EST Tuesday was 11.3 feet.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 7.2 feet Thursday
morning.
- Flood stage is 9.5 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC155-091000-
/O.EXT.KCLE.FL.W.0029.000000T0000Z-220309T0948Z/
/PHAO1.1.ER.220307T1557Z.220308T0745Z.220309T0348Z.UU/
903 PM EST Tue Mar 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Eagle Creek At Phalanx Station.
* WHEN...Until late tonight.
* IMPACTS...At 9.5 feet, Barclay Messerly Road south of the Warren
Airport in Braceville floods. Knowlton Road will be threatened.
* ADDITIONAL DETAILS...
- At 8:00 PM EST Tuesday the stage was 10.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM EST Tuesday was 12.6 feet.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 6.5 feet tomorrow
afternoon.
- Flood stage is 9.5 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
OHC075-169-091215-
/O.EXT.KCLE.FL.W.0026.000000T0000Z-000000T0000Z/
/KILO1.N.ER.220307T1853Z.220308T1345Z.000000T0000Z.NO/
903 PM EST Tue Mar 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Killbuck Creek Near Killbuck.
* WHEN...Until further notice.
* IMPACTS...At 17.0 feet, Private property on Water Street in the
Village of Killbuck flooded. Several county and local roads
impassable including State Route 60 south and County Road 621.
* ADDITIONAL DETAILS...
- At 8:00 PM EST Tuesday the stage was 16.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM EST Tuesday was 16.8 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
KahnWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 7, 9:46 PM EST, 3 hours 6 minutes earlier.
Area forecast discussion, Mar 7, 9:46 PM EST, 3 hours 6 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 946 PM EST Mon Mar 7 2022 .SYNOPSIS... A cold front will exit far-eastern portions of our region by this early evening and be followed by high pressure ridging building from the central Great Plains through Tuesday night. Another cold front should sweep east across the local area on Wednesday. Behind the front, another high pressure ridge should build from the northern Great Plains by Thursday. && .NEAR TERM /THROUGH TUESDAY NIGHT/... Scattered light snow showers continue across the area this evening, but no accumulations are expected with this fleeting snow. Temperatures remain on track at this time. Made some minor adjustments to winds for the next couple of hours to reflect slightly higher gusts to the east. Previous Discussion... A shortwave trough advances eastward across our CWA through tonight. At the surface, a cold front and associated line of steady to heavy rain showers will likely exit eastward by 4 PM. Brief and strong wind gusts up to 40 mph are possible via outflow and precip transporting stronger flow aloft to the surface. Behind the front, a high pressure ridge builds from the central Great Plains. Odds favor fair weather for most locations through tonight. However, scattered light rain and/or snow showers are possible along and ahead of the shortwave trough axis. In addition, deepening cold air and the seeder- feeder process may allow light lake-enhanced rain and snow showers to occur generally southeast of Lake Erie this evening. Of note, there is much uncertainty regarding the occurrence and duration of the seeder-feeder process since most models suggest mid-level humidity will plummet from west to east from roughly mid-evening through the overnight hours of tonight. There is also a brief window for the potential development of pure lake- effect snow showers generally southeast of Lake Erie between roughly midnight tonight and daybreak Tuesday as low-level CAA continues and widespread low-level moisture remains appreciable. Any LES showers should end by daybreak as a lowering subsidence inversion causes weak lake-induced CAPE to wane. Any snow accumulations should be less than a half inch. Overnight lows should reach the 20's. Fair weather is likely Tuesday and Tuesday night as stabilizing high pressure at the surface and aloft builds eastward. Daytime highs should reach the 30's in northwest PA and the upper 30's to lower 40's in northern OH. Overnight lows should reach the mid 20's to lower 30's Tuesday night. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... Upper level flow will become southwesterly through the day on Wednesday. Warm air advection ahead of the next system will cause warming to near normals for temps mid-day Wednesday through Friday. The frontal boundary that affected the forecast area today will likely stall along the east coast. A surface low along this boundary is expected to push northeast from the Gulf of Mexico to the Mid- Atlantic states. The close proximity and associated moisture will yield a chance of snow showers across the southeast parts of forecast area midday Wednesday with a transition to liquid in the afternoon as warm air moves in from the southwest. Another cold is expected to move across the northern Great Lakes yielding a windshift with dry air moving in Wednesday night. Dry conditions are expected Wednesday night through Thursday evening. The next weather system will evolve into a long wave trough from northwest Great Lakes to Nevada on Thursday. This trough will track east with a stronger wave on the backside. Rain showers will develop from west to east on Friday. The two troughs will merge and deepen into a closed just west of the forecast area Friday night. && .LONG TERM /FRIDAY THROUGH MONDAY/... As the system deepens into a closed low Friday, cold air will filtered into the northwest Ohio Friday night. Surface low is expected to push east across the forecast area during the day on Friday with cold air advection Friday afternoon through Sunday. With cold air in the rapidly deepening system, may have a synoptic snow event Friday night into Saturday and changing into lake affect snow event for snowbelt area over the weekend. Lots of details to figure out and they will eventually settle into place, but ensembles are supporting the anomalous cold pool settling into the Great Lakes for the beginning of the weekend. && .AVIATION /00Z Tuesday THROUGH Saturday/... Low clouds are already starting to diminish across the region behind the cold front with much of Northwest and even North Central Ohio back up to VFR. With lingering scattered precip, it will take some time still for the remaining terminals to get to VFR but it will largely happen during the first several hours of the TAF period and TAFs are probably a worst-case scenario at this point for ceilings. As high pressure builds in across the region, trapped low level moisture across the region will keep ceilings in place for much of the morning. Eventually, drier air and backing winds will start scattering out these ceilings. Winds will be strongest here through the next several hours but gusts should be gone by midnight and light generally westerly winds will remain through the TAF period. Outlook...Non-VFR possible with widespread rain and/or snow Friday into Saturday. && .MARINE... Temperatures are expected to moderate to near normal favoring a slow decay in ice coverage for mid March. Over waters, northwest winds are expected as low pressure moves northeast. Wave heights can be expected to increase during this period where ice is open enough along the fetch of the lake and yield 2-4ft waves from basically Lorain eastward into PA. Wave heights is expected to diminish Tuesday with high pressure moving into the area a the associated wind speed decreases. The lake remains fairly quiet wave and wind wise through Wednesday. A deep low is expected to develop at the end of the week and produce strong NW winds Saturday and Sunday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Jaszka NEAR TERM...Jaszka/Sefcovic SHORT TERM...FZ LONG TERM...FZ AVIATION...Sefcovic MARINE...FZ
Hazardous weather outlook, Mar 7, 2:58 PM EST, 9 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 258 PM EST Mon Mar 7 2022 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-082000- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake- Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage- Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie- Southern Erie- 258 PM EST Mon Mar 7 2022 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 7:52 PM EST | River Flood Warning | CLE | Marion | 18 hr |
| Mar 8, 7:38 AM EST | River Flood Warning | CLE | Trumbull | 13 hr |
Nearby
River Flood Warnings in Ohio, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.